Mean value theorems for L-functions over prime polynomials for the rational function field

Julio C. Andrade, Jonathan P. Keating

Research output: Contribution to journalArticle (Academic Journal)peer-review

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)371-385
Number of pages15
JournalActa Arithmetica
Volume161
Issue number4
DOIs
Publication statusPublished - 30 Dec 2013

Keywords

  • Finite fields
  • Function fields
  • Hyperelliptic curves
  • Moments of quadratic Dirichlet L-functions
  • Prime polynomials

Cite this